MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1399-6576.2012.02732.x

Медицинская библиотека · Acta anaesthesiologica Scandinavica · 2012

Intravenous fluorescein as a cause of immunoglobulin E-mediated anaphylactic shock.

Breidablik A, De Pater G H, Walther C, Nopp A, Guttormsen A B

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a patient with severe anaphylactic shock immediately after injection of i.v. fluorescein. The patient recovered without sequela. Immunoglobulin E (IgE) mechanism was highly suggestive with significant increase in serum tryptase, positive basophil allergen threshold sensitivity (CD-sens) and histamine release tests towards fluorescein. This is, to our knowledge, the first report where CD-sens has been used to aid in diagnosing an IgE-mediated anaphylactic shock caused by fluorescein.

Для цитирования: Breidablik A, De Pater G H, Walther C, Nopp A, Guttormsen A B. Intravenous fluorescein as a cause of immunoglobulin E-mediated anaphylactic shock.. Acta anaesthesiologica Scandinavica. 2012. DOI: 10.1111/j.1399-6576.2012.02732.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.